# SDR AALA990559

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN VERTICAL SKIN REAR SPAR RIGHT JUST ABOVE FUSELAGE SKIN.  INSTALLED DOUBLER IAW SRM 55-30-3.  (M)
